Show simple item record

AuthorMomani, Shaher
AuthorErjaee, G.H.
AuthorAlnasr, M.H.
Available date2010-01-06T11:37:30Z
Publication Date2009-04-22
Publication NameComputers & Mathematics with Applications
Identifierhttp://dx.doi.org/10.1016/j.camwa.2009.03.082
CitationMomani, S., Erjaee, G. H., & Alnasr, M. H. (2009). The modified homotopy perturbation method for solving strongly nonlinear oscillators. Computers & Mathematics with Applications, 58(11–12), 2209–2220
URIhttp://hdl.handle.net/10576/10601
AbstractIn this paper we propose a reliable algorithm for the solution of nonlinear oscillators. Our algorithm is based upon the homotopy perturbation method (HPM), Laplace transforms, and Padé approximants. This modified homotopy perturbation method (MHPM) utilizes an alternative framework to capture the periodic behavior of the solution, which is characteristic of oscillator equations, and to give a good approximation to the true solution in a very large region. The current results are compared with those derived from the established Runge–Kutta method in order to verify the accuracy of the MHPM. It is shown that there is excellent agreement between the two sets of results. Results also show that the numerical scheme is very effective and convenient for solving strongly nonlinear oscillators.
Languageen
PublisherElsevier
SubjectNonlinear oscillator
SubjectHomotopy perturbation method
SubjectLaplace transform
SubjectPadé approximants
TitleThe modified homotopy perturbation method for solving strongly nonlinear oscillators
TypeArticle


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record